Institute of Information Theory and Automation

Publication details

Generalized expectation with general kernels on g-semirings and its applications

Journal Article

Agahi H., Mesiar Radko, Babakhani A.


serial: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales vol.111, 3 (2017), p. 863-875

keywords: Fractional integral, g-expectation, Jensen’s inequality, Probability theory

preview: Download

abstract (eng):

The connection between probability and g-integral is investigated. The purposes of this paper are mainly to introduce the concept g-expectation with general kernels on a g-semiring, and then extend the Jensen type inequality in general form, thus refining the previous results in probability and measure theory.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation